Show simple item record

dc.contributor.authorGómez Pérez, Domingo 
dc.contributor.authorShparlinski, Igor E.
dc.contributor.otherUniversidad de Cantabriaes_ES
dc.date.accessioned2019-01-28T08:32:14Z
dc.date.available2019-07-01T02:45:11Z
dc.date.issued2018
dc.identifier.issn1058-6458
dc.identifier.issn1944-950X
dc.identifier.otherMTM2014-55421-Pes_ES
dc.identifier.urihttp://hdl.handle.net/10902/15500
dc.description.sponsorshipDuring the preparation of this paper, the first author was partially supported by project MTM2014-55421-P from the Ministerio de Economia y Competitividad and the second author was partially supported by Australian Research Council Grant DP140100118.es_ES
dc.format.extent17 p.es_ES
dc.language.isoenges_ES
dc.publisherTaylor & Francises_ES
dc.rights© Taylor & Francis. This is an Accepted Manuscript of an article published by Taylor & Francis in Experimental Mathematics on 2018, available online: http://wwww.tandfonline.com/ doi.org/10.1080/10586458.2016.1239146es_ES
dc.sourceExperimental Mathematics, Volume 27, 2018, Issue 2, 184-192es_ES
dc.titleArithmetic Properties of Integers in Chains and Reflections of g-ary Expansionses_ES
dc.typeinfo:eu-repo/semantics/articlees_ES
dc.relation.publisherVersionhttps://doi.org/10.1080/10586458.2016.1239146es_ES
dc.rights.accessRightsopenAccesses_ES
dc.identifier.DOI10.1080/10586458.2016.1239146
dc.type.versionacceptedVersiones_ES


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record